MathSciNet Relay Station
MathSciNet bibliographic data
MR82093 (18,496i) 54.0X
Baum, John D. $P$-recurrence in topological dynamics. Proc. Amer. Math. Soc. 7 (1956), 1146–1154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement